On the Self-Equivalences of a Space with Non-cyclic Fundamental Group.
Mathematische Annalen, Tome 205 (1973), pp. 333-344
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__205_162502,
author = {Bj\"orn Schellenberg},
title = {On the {Self-Equivalences} of a {Space} with {Non-cyclic} {Fundamental} {Group.}},
journal = {Mathematische Annalen},
pages = {333--344},
year = {1973},
volume = {205},
zbl = {0245.55011},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162502/}
}
Björn Schellenberg. On the Self-Equivalences of a Space with Non-cyclic Fundamental Group.. Mathematische Annalen, Tome 205 (1973), pp. 333-344. http://geodesic.mathdoc.fr/item/MAN_1973__205_162502/